# SDR CA141114007

- Difficulty date: November 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Saab 340B
- Aircraft time: 32,820 hours
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Broken
- Location: Engine Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING ENGINE START-UP IT WAS NOTICED THAT THE NR 1 ENGINE RPM WAS NOT RESPONDING PROPERLY WHEN THE ENGINE POWER LEVER WAS ADVANCED. WITH MINIMAL POWER LEVER INCREASE THE RPM WOULD INCREASE TO NEAR THE MAXIMUM ALLOWABLE RPM. THE ROOT CAUSE WAS A BROKEN POWER LEVER CABLE BETWEEN THE HMU AND THE PCU. THE CABLE WAS REPLACED AND NO ADDITIONAL RELATED DEFECTS WERE NOTED.
